# SDR ASOA04064

- Difficulty date: January 25, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011309111
- Condition: Inoperative
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR MAINTENANCE IN MCN, THE EMERGENCY LIGHT STRIP AT ROW 5 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY AND WIRING (P/N M22759/41-24-9) AT ROW FIVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
